# SDR FDEA201009233693

- Difficulty date: September 23, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N445FE
- Make and model: Airbus A310-203
- Aircraft serial: 297
- Aircraft time: 45,025 hours, 20,982 cycles
- Engine: Ge CF680
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: A53973017200
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 72 HAS 0.25 INCH PUNCTURE ON OUTER FLANGE AT STRG 55L REPAIRED FR 72 AT STR 55L IAW SRM 53-10-13, FIG 101.
